Publications & Preprints

No. Author(s) Title Preprint
(arXiv)
Publication
(MathSciNet)
2018a01 Deninger, C.; Mellit, A. ZR and rings of Witt vectors WS(R) 1803.00812 Rend. Sem. Mat. Univ. Padova Electronically published on June 11, 2019. doi: 10.4171/RSMUP/32 (to appear in print)
2018a02 Broedel, J.; Schlotterer, O.; Zerbini, F. From elliptic multiple zeta values to modular graph functions: open and closed strings at one loop 1803.00527 J. High Energ. Phys. 2019: 155. doi: 10.1007/JHEP01(2019)155
2018a03 Caron-Huot, S.; Dixon, L.J.; von Hippel, M.; McLeod, J.A.; Papathanasiou, G. The Double Pentaladder Integral to All Orders 1806.01361  
2018a04 Enriquez, B.; Furusho, H. The Betti side of the double shuffle theory. I. The harmonic coproduct 1803.10151  
2018a05 Enriquez, B.; Furusho, H. The Betti side of the double shuffle theory. II. Torsor structures 1807.07786  
2018a06 Schlotterer, O.; Schnetz, O. Closed strings as single-valued open strings: A genus-zero derivation 1808.00713 J. Phys. A. 52 (2019) no.4, doi:10.1088/1751-8121/aaea14
2018a07 Zudilin, W. Some hypergeometric integrals for linear forms in zeta values   MR3877267
2018a08 Bachmann, H.; Tanaka, T. Rooted tree maps and the Kawashima relations for multiple zeta values 1801.05381  
2018a09 Emery, V.; Kim, I. Quaternionic hyperbolic lattices of minimal covolume 1802.07776  
2018a10 Adams, L.; Chaubey, E.; Weinzierl, S. The planar double box integral for top pair production with a closed top loop to all orders in the dimensional regularisation parameter 1804.11144 Phys. Rev. Lett. 121, 142001 (2018). doi: 10.1103/PhysRevLett.121.142001
2018a11 Adams, L.; Chaubey, E.; Weinzierl, S. Analytic results for the planar double box integral relevant to top-pair production with a closed top loop 1806.04981 J. High Energ. Phys. (2018) 2018: 206. doi: 10.1007/JHEP10(2018)206
2018a12 Colmez, P.; Nizioł, W. On p-adic comparison theorems for rigid analytic varieties, I 1905.04721  
2018a13 Osburn, R.; Straub, A. Interpolated sequences and critical L-values of modular forms 1806.05207 MR3889563
2018a14 Belmans, P.; Galkin, S.; Mukhopadhyay, S. Examples violating Golyshev's canonical strip hypotheses 1806.07648 Experimental Mathematics, doi: 10.1080/10586458.2019.1602571
2018a15 Dembélé, L.; Panchishkin, A.; Voight, J.; Zudilin, W. Special hypergeometric motives and their L-functions: Asai recognition 1906.07384  
2018a16 Kedlaya, K.S. Frobenius structures on hypergeometric equations preprint (not on arxiv)  
2018a17 Caron-Huot, S.; Dixon, L.J.; Dulat, F.; von Hippel, M.; McLeod, A.J.; Papathanasiou, G. Six-Gluon Amplitudes in Planar N=4 Super-Yang-Mills Theory at Six and Seven Loops 1903.10890 J. High Energ. Phys. 2019: 16. doi: 10.1007/JHEP08(2019)016
2018a18 Caron-Huot, S.; Dixon, J.L.; Dulat, F.; von Hippel, M.; McLeod, A.J.; Papathanasiou, G. The Cosmic Galois Group and Extended Steinmann Relations for Planar N=4 SYM Amplitudes 1906.07116 J. High Energ. Phys. 2019: 61. doi: 10.1007/JHEP09(2019)061
2018a19 Ahlén, O.; Kleinschmidt, A. D^6R^4 curvature corrections, modular graph functions and Poincaré series 1803.10250 J. High Energ. Phys. 2018: 194. doi: 10.1007/JHEP05(2018)194
2018a20 Iritani, H. Quantum D-modules of toric varieties and oscillatory integrals preprint (not on arxiv) to appear in the volume "Handbook for Mirror Symmetry of Calabi-Yau and Fano manifolds" by higher education press and international press
2018a21 Unver, S. Infinitesimal Bloch regulator 1904.06694  
2018a22 Unver, S. A survey of the additive dilogarithm 1904.05409  
2018a23 Broedel, J.; Duhr, C.; Dulat, F.; Penante, B.; Tancredi, L. Elliptic symbol calculus: from elliptic polylogarithms to iterated integrals of Eisenstein series 1803.10256 J. High Energ. Phys. 2018: 14. doi: 10.1007/JHEP08(2018)014
2018a24 Bachmann, H.; Charlton, S. Generalized Jacobi-Trudi determinants and evaluations of Schur multiple zeta values 1908.05061  
2018a25 Bruggeman, R.; Choie, Y. Modular cocycles and cup product   MR3952122
2018a26 Tarasov, V.; Varchenko, A. q-Hypergeometric solutions of quantum differential equations, quantum Pieri rules, and Gamma theorem 1710.03177 Journal of Geometry and Physics (2019) Pages 179-212, doi: 10.1016/j.geomphys.2019.04.005
2018a27 Fresán, J.; Sabbah, C.; Yu, J.-D. Hodge theory of Kloosterman connections 1810.06454  
2018a28 Luo, M. Algebraic de Rham theory for relative completion of SL_2(Z) 1804.06977  
2018a29 Bitoun, T.; Bogner, C.; Klausen, R.P.; Panzer, E. Feynman integral relations from parametric annihilators 1712.09215 Letters in Mathematical Physics (2019) 109(3), pp. 497--564, doi: 10.1007/s11005-018-1114-8
2018a30 Banks, P.; Panzer, E.; Pym, B. Multiple zeta values in deformation quantization 1812.11649  
2018a31 Matthes, N.; Tasaka, K. On Ecalle's and Brown's polar solutions to the double shuffle equations modulo products 1805.09500 will appear in Kyushu Journal of Mathematics
2018a32 Beukers, F.; Vlasenko, M. Dwork crystals I 1903.11155  
2018a33 Bloch, S.; Vlasenko, M. Gamma functions, monodromy and Apéry constants 1908.07501  
2018a34 Mafra, C.R.; Schlotterer, O. Towards the n-point one-loop superstring amplitude III: One-loop correlators and their double-copy structure 1812.10971 J. High Energ. Phys. 2019: 92. doi: 10.1007/JHEP08(2019)092
2018a35 Radchenko, D.; Villegas, F.R. Goursat rigid local systems of rank four 1803.08379 Res Math Sci (2018) 5: 38 doi: 10.1007/s40687-018-0156-y
2018a36 Bajpai, J.; Harder, G.; Horozov, I.; Giusti, M.M. Boundary and Eisenstein Cohomology of SL_3(Z) 1812.03734  
2018a37 Banerjee, A. A topological Nullstellensatz for tensor-triangulated categories   MR3787524
2018a38 Movasati, H.; Loyola, R.V. Periods of linear algebraic cycles 1705.00084 to appear in Pure and Applied Mathematics Quarterly, 2020
2018a39 Loyola, R.V. Periods of Complete Intersection Algebraic Cycles 1812.03964  
2018a39 André, Y.; Corvaja, P.; Zannier, U. The Betti map associated to a section of an abelian scheme (with an appendix by Z. Gao) 1802.03204  
2018a40 André, Y. Groupes de Galois motiviques et périodes   MR3666020
2018a41 Burns, D.; de Jeu, R.; Gangl, H.; Rham, A.D.; Yasaki, D. Hyperbolic tessellations and generators of K_3 for imaginary quadratic fields 1909.09091  
2018a42 Charlton, S.; Gangl, H.; Radchenko, D. On functional equations for Nielsen polylogarithms 1908.04770  
2018a43 Charlton, S. Analogues of cyclic insertion type identities for multiple zeta star values 1806.10053  
2018a44 Špenko, S.; Van den Bergh, M. Tilting bundles on hypertoric varieties 1805.05285 to appear in IMRN
2018a45 Charlton, S.; Gangl, H.; Radchenko, D. Explicit formulas for Grassmannian polylogarithms 1909.13869